# SDR WX0A2015051172579

- Difficulty date: May 7, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N427NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49436
- Aircraft time: 56,588 hours, 42,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMER LIGHTS INOPERATIVE.  REPLACED EMER LIGHTS BATTERIES IAW AMM 33-53-00.
